# SDR SWAA2023030694126

- Difficulty date: January 22, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Flange
- Condition: Broken
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE PYLON OUTBOARD AFT FIRE SEAL CLIP HORIZONTAL FLANGE IS BROKEN<[01] REMOVED #1 ENGINE PYLON O/B AFT FIRE SEAL CLIP AND FIRE SEAL BRACKET COMMON TO THE CLIP IAW SRM 51-40-02-0G-0.;[02] CERTIFIED ACTION 1;[03] UPDATED PARTS REMOVED / INSTALLED;[04] INSTALLED NEW OUTBOARD AFT FIRE SEAL CLIP BRACKET ON THE # 1 ENGINE PYLON HORIZONTAL FLANGE. IAW SRM 51-40-02-0G-0 AND USED IPC 54-54-00-03 FOR HARDWARE VERIFICATION PURPOSE ONLY.;[05] VERIFIED CORRECTIVE ACTION 3 AND 4
